Integral points on a certain family of elliptic curves
Journal de Théorie des Nombres de Bordeaux, Volume 27 (2015) no. 2, pp. 353-373.

The Thue-Siegel method is used to obtain an upper bound for the number of primitive integral solutions to a family of quartic Thue’s inequalities. This will provide an upper bound for the number of integer points on a family of elliptic curves with j-invariant equal to 1728.

Nous utilisons la méthode de Thue-Siegel pour obtenir une borne supérieure du nombre de solutions entières primitives d’une famille d’inégalités quartic de Thue. Cela permet de donner une borne supérieure du nombre de points entiers pour une famille de courbes elliptiques d’invariant j égal à 1728.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.905
Classification: 11D25,  11J86
Keywords: Elliptic Curvers, Quartic Thue equations
Shabnam Akhtari 1

1 Fenton Hall University of Oregon Eugene, OR 97403-1222 USA
@article{JTNB_2015__27_2_353_0,
     author = {Shabnam Akhtari},
     title = {Integral points on a certain family of elliptic curves},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {353--373},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {27},
     number = {2},
     year = {2015},
     doi = {10.5802/jtnb.905},
     mrnumber = {3393158},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.905/}
}
TY  - JOUR
TI  - Integral points on a certain family of elliptic curves
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2015
DA  - 2015///
SP  - 353
EP  - 373
VL  - 27
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.905/
UR  - https://www.ams.org/mathscinet-getitem?mr=3393158
UR  - https://doi.org/10.5802/jtnb.905
DO  - 10.5802/jtnb.905
LA  - en
ID  - JTNB_2015__27_2_353_0
ER  - 
%0 Journal Article
%T Integral points on a certain family of elliptic curves
%J Journal de Théorie des Nombres de Bordeaux
%D 2015
%P 353-373
%V 27
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.905
%R 10.5802/jtnb.905
%G en
%F JTNB_2015__27_2_353_0
Shabnam Akhtari. Integral points on a certain family of elliptic curves. Journal de Théorie des Nombres de Bordeaux, Volume 27 (2015) no. 2, pp. 353-373. doi : 10.5802/jtnb.905. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.905/

[1] S. Akhtari, The method of Thue-Siegel for binary quartic forms, Acta Arith. 141, 1 (2010), 1–31. | MR: 2570336 | Zbl: 1219.11053

[2] S. Akhtari, The representation of small integers by binary forms, to appear.

[3] E. Bombieri and W. M. Schmidt, On Thue’s equation, Invent. Math. 88 (1987), 69–81. | MR: 877007 | Zbl: 0614.10018

[4] G.  V.  Chudnovsky, On the method of Thue-Siegel, Annals of Math. 117 (1983), 325–382. | MR: 690849 | Zbl: 0518.10038

[5] J. E. Cremona, Reduction of binary cubic and quartic forms, LMS JMC 2 (1999), 62–92. | MR: 1693411 | Zbl: 0927.11020

[6] J. H. Evertse and J. H. Silverman, Uniform bounds for the number of solutions to Y n =f(x), Math. Proc. Camb. Phil. Soc. 100 (1986), 237–248. | MR: 848850 | Zbl: 0611.10009

[7] H. A. Helfgott and A. Venkatesh, Integral points on elliptic curves and 3-torsion in class groups, J. Amer. Math. Soc. 19, 3 (2006), 527–550. | MR: 2220098 | Zbl: 1127.14029

[8] H. W.  Lenstra, JR, Solving the Pell equation, Notices Amer. Math. Soc. 49 (2002), 182–192. | MR: 1875156 | Zbl: 1126.11312

[9] D. J. Lewis, Diophantine equations: p-adic methods, Studies in Number Theory, M.A.A. Studies in Mathematics, Math. Assoc. of America 6 (1969). | Zbl: 0218.10035

[10] L. J.   Mordell, Diophantine Equations, Academic Press, London, New York, (1969). | MR: 249355 | Zbl: 0188.34503

[11] T. Nagell, Introduction to Number Theory, Chelsea, New York, (1964). | MR: 174513 | Zbl: 0042.26702

[12] W. M. Schmidt, Integer points on curve on genus 1, Compositio Math. 81 (1992), 33–59. | EuDML: 90132 | Numdam | MR: 1145607 | Zbl: 0747.11026

[13] J. H.  Silverman, The Arithmetic of Elliptic Curves, Springer-Verlag. | MR: 1329092 | Zbl: 0585.14026

[14] A. Thue, Berechnung aller Lösungen gewisser Gleichungen von der form ax r -by r =f, Vid. Skrifter I Mat.-Naturv. Klasse (1918), 1–9. | JFM: 46.1448.07

[15] N.  Tzanakis, On the Diophantine equation x 2 -Dy 4 =k, Acta Arith. 46 (1986), 257–269. | EuDML: 206002 | MR: 864261 | Zbl: 0543.10017

[16] G. P. Walsh, On the number of large integer points on elliptic curves, Acta Arith. 138, 4 (2009), 317–327. | EuDML: 278467 | MR: 2534137 | Zbl: 1254.11035

Cited by Sources: